# SDR DALA2022120507790

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N67171
- Make and model: Boeing 757232
- Aircraft serial: 30839
- Aircraft time: 69,534 hours, 25,854 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Detached
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN PARTIALLY DETACHED IN MIDDLE OF A/C CEILING HALFWAY BACK OF A/C SIGN IN OVHD BIN.   ALL SIGN CURRENTLY INSTALLED AND OPERATIONAL.
